• Previous Article
    A randomized Milstein method for stochastic differential equations with non-differentiable drift coefficients
  • DCDS-B Home
  • This Issue
  • Next Article
    optimal investment and dividend policy in an insurance company: A varied bound for dividend rates
doi: 10.3934/dcdsb.2019068

Low Mach number limit of strong solutions for 3-D full compressible MHD equations with Dirichlet boundary condition

1. 

School of Mathematical Sciences, Peking University, Beijing 100871, China

2. 

Institute of Applied Physics and Computational Mathematics, Beijing, 100088, China

* Corresponding author: Lan Zeng

Received  June 2018 Revised  October 2018 Published  April 2019

Fund Project: The second author is supported by Science Challenge Project, No.TZ2016002

In this paper, we consider the low Mach number limit of the full compressible MHD equations in a 3-D bounded domain with Dirichlet boundary condition for velocity field, Neumann boundary condition for temperature and perfectly conducting boundary condition for magnetic field. First, the uniform estimates in the Mach number for the strong solutions are obtained in a short time interval, provided that the initial density and temperature are close to the constant states. Then, we prove the solutions of the full compressible MHD equations converge to the isentropic incompressible MHD equations as the Mach number tends to zero.

Citation: Lan Zeng, Guoxi Ni, Yingying Li. Low Mach number limit of strong solutions for 3-D full compressible MHD equations with Dirichlet boundary condition. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2019068
References:
[1]

T. Alazard, Low Mach number limit of the full Navier-Stokes equations, Arch. Ration. Mech. Anal., 180 (2006), 1-73. doi: 10.1007/s00205-005-0393-2.

[2]

J. P. Bourguignon and H. Brezis, Remarks on the Euler equation, J. Functional Analysis, 15 (1974), 341-363. doi: 10.1016/0022-1236(74)90027-5.

[3]

W. Q. CuiY. B. Ou and D. D. Ren, Incompressible limit of full compressible magnetohydrodynamic equations with well-prepared data in 3-D bounded domains, J. Math. Anal. Appl., 427 (2015), 263-288. doi: 10.1016/j.jmaa.2015.02.049.

[4]

B. DesjardinsE. GrenierP. L. Lions and N. Masmoudi, Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions, J. Math. Pures Appl., 78 (1999), 461-471. doi: 10.1016/S0021-7824(99)00032-X.

[5]

C. S. DouS. Jiang and Q. C. Ju, Global existence and the low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain with perfectly conducting boundary, Z. Angew. Math. Phys., 64 (2013), 1661-1678. doi: 10.1007/s00033-013-0311-7.

[6]

C. S. DouS. Jiang and Y. B. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398. doi: 10.1016/j.jde.2014.09.017.

[7]

C. S. Dou and Q. C. Ju, Low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain for all time, Commun. Math. Sci., 12 (2014), 661-679. doi: 10.4310/CMS.2014.v12.n4.a3.

[8]

J. S. Fan, F. C. Li and G. Nakamura, Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain, Discrete Contin. Dyn. Syst., Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl., 2015,387–394. doi: 10.3934/proc.2015.0387.

[9]

J. S. FanH. J. Gao and B. L. Guo, Low Mach number limit of the compressible magnetohydrodynamic equations with zero thermal conductivity coefficient, Math. Methods Appl. Sci., 34 (2011), 2181-2188. doi: 10.1002/mma.1515.

[10]

E. Feireisl and A. Novotny, Inviscid incompressible limits of the full Navier-Stokes-Fourier system, Comm. Math. Phys., 321 (2013), 605-628. doi: 10.1007/s00220-013-1691-4.

[11]

E. Feireisl and A. Novotny, The low Mach number limit for the full Navier-Stokes-Fourier system, Arch. Ration. Mech. Anal., 186 (2007), 77-107. doi: 10.1007/s00205-007-0066-4.

[12]

A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969.

[13]

G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Vol. Ⅰ. Linearized Steady Problems, Springer-Verlag, New York, 1994. doi: 10.1007/978-1-4612-5364-8.

[14]

X. P. Hu and D. H. Wang, Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAMJ. Math. Anal., 41 (2009), 1272-1294. doi: 10.1137/080723983.

[15]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with vanishing viscosity coefficients, SIAM J. Math. Anal., 42 (2010), 2539-2553. doi: 10.1137/100785168.

[16]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with periodic boundary conditions, Comm. Math. Phys., 297 (2010), 371-400. doi: 10.1007/s00220-010-0992-0.

[17]

S. JiangQ. C. Ju and F. C. Li, Low Mach number limit for the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365. doi: 10.1088/0951-7715/25/5/1351.

[18]

S. JiangQ. C. JuF. C. Li and Z. P. Xing, Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420. doi: 10.1016/j.aim.2014.03.022.

[19]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the nonisentropic ideal magnetohydrodynamic equations, SIAM J. Math. Anal., 48 (2016), 302-319. doi: 10.1137/15M102842X.

[20]

S. Jiang and Y. B. Ou, Incompressible limit of the non-isentropic Navier-Stokes equations with well-prepared initial data in three-dimensional bounded domains, J. Math. Pures Appl., 96 (2011), 1-28. doi: 10.1016/j.matpur.2011.01.004.

[21]

F. C. LiY. M. Mu and D. H. Wang, Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces, Kinet. Relat. Models, 10 (2017), 741-784. doi: 10.3934/krm.2017030.

[22]

Y. P. Li, Convergence of the compressible magnetohydrodynamic equations to incompressible magnetohydrodynamic equations, J. Differential Equations, 252 (2012), 2725-2738. doi: 10.1016/j.jde.2011.10.002.

[23]

Y. P. Li and W. A. Yong, The Zero Mach number limit of the three-dimensional compressible viscous magnetohydrodynamic equations, Chin. Ann. Math. Ser. B, 36 (2015), 1043-1054. doi: 10.1007/s11401-015-0918-4.

[24]

J. G. Liu and R. Pego, Stable discretization of magnetohydrodynamics in bounded domains, Commun. Math. Sci., 8 (2010), 234-251. doi: 10.4310/CMS.2010.v8.n1.a12.

[25]

G. Métivier and S. Schchet, The incompressible limit of the non-isentropic Euler equations, Arch. Ration. Mech. Anal., 158 (2001), 61-90. doi: 10.1007/PL00004241.

[26]

Y. B. Ou, Low Mach number limit of viscous polytropic fluid flows, J. Differential Equations, 251 (2011), 2037-2065. doi: 10.1016/j.jde.2011.07.009.

[27]

D. D. Ren and Y. B. Ou, Incompressible limit of all-time solutions to 3-D full Navier-Stokes equations for perfect gas with well-prepared initial condition, Z. Angew. Math. Phys., 67 (2016), Art. 103, 27 pp. doi: 10.1007/s00033-016-0698-z.

[28]

W. Rusin, On the inviscid limit for the solutions of two-dimensional incompressible Navier-Stokes equations with slip-type boundary conditions, Nonlinearity, 19 (2006), 1349-1363. doi: 10.1088/0951-7715/19/6/007.

[29]

A. Valli, Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 10 (1983), 607-647.

[30]

A. Valli and W. M. Zajaczkowski, Navier-stokes for compressible fluid: Global existence and qualitative properties of the solutions in the general case, Commun. Math. Phys., 103 (1986), 259-296. doi: 10.1007/BF01206939.

[31]

S. Wang and Z. L. Xu, Low Mach number limit of non-isentropic magnetohydrodynamic equations in a bounded domain, Nonlinear Anal., 105 (2014), 102-119. doi: 10.1016/j.na.2014.01.008.

[32]

Y. L. Xiao and Z. P. Xin, On the vanishing viscosity limit for the 3D Navier-Stokes equations with a slip boundary condition, Comm. Pure Appl. Math., 60 (2007), 1027-1055. doi: 10.1002/cpa.20187.

show all references

References:
[1]

T. Alazard, Low Mach number limit of the full Navier-Stokes equations, Arch. Ration. Mech. Anal., 180 (2006), 1-73. doi: 10.1007/s00205-005-0393-2.

[2]

J. P. Bourguignon and H. Brezis, Remarks on the Euler equation, J. Functional Analysis, 15 (1974), 341-363. doi: 10.1016/0022-1236(74)90027-5.

[3]

W. Q. CuiY. B. Ou and D. D. Ren, Incompressible limit of full compressible magnetohydrodynamic equations with well-prepared data in 3-D bounded domains, J. Math. Anal. Appl., 427 (2015), 263-288. doi: 10.1016/j.jmaa.2015.02.049.

[4]

B. DesjardinsE. GrenierP. L. Lions and N. Masmoudi, Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions, J. Math. Pures Appl., 78 (1999), 461-471. doi: 10.1016/S0021-7824(99)00032-X.

[5]

C. S. DouS. Jiang and Q. C. Ju, Global existence and the low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain with perfectly conducting boundary, Z. Angew. Math. Phys., 64 (2013), 1661-1678. doi: 10.1007/s00033-013-0311-7.

[6]

C. S. DouS. Jiang and Y. B. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398. doi: 10.1016/j.jde.2014.09.017.

[7]

C. S. Dou and Q. C. Ju, Low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain for all time, Commun. Math. Sci., 12 (2014), 661-679. doi: 10.4310/CMS.2014.v12.n4.a3.

[8]

J. S. Fan, F. C. Li and G. Nakamura, Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain, Discrete Contin. Dyn. Syst., Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl., 2015,387–394. doi: 10.3934/proc.2015.0387.

[9]

J. S. FanH. J. Gao and B. L. Guo, Low Mach number limit of the compressible magnetohydrodynamic equations with zero thermal conductivity coefficient, Math. Methods Appl. Sci., 34 (2011), 2181-2188. doi: 10.1002/mma.1515.

[10]

E. Feireisl and A. Novotny, Inviscid incompressible limits of the full Navier-Stokes-Fourier system, Comm. Math. Phys., 321 (2013), 605-628. doi: 10.1007/s00220-013-1691-4.

[11]

E. Feireisl and A. Novotny, The low Mach number limit for the full Navier-Stokes-Fourier system, Arch. Ration. Mech. Anal., 186 (2007), 77-107. doi: 10.1007/s00205-007-0066-4.

[12]

A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969.

[13]

G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Vol. Ⅰ. Linearized Steady Problems, Springer-Verlag, New York, 1994. doi: 10.1007/978-1-4612-5364-8.

[14]

X. P. Hu and D. H. Wang, Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAMJ. Math. Anal., 41 (2009), 1272-1294. doi: 10.1137/080723983.

[15]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with vanishing viscosity coefficients, SIAM J. Math. Anal., 42 (2010), 2539-2553. doi: 10.1137/100785168.

[16]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with periodic boundary conditions, Comm. Math. Phys., 297 (2010), 371-400. doi: 10.1007/s00220-010-0992-0.

[17]

S. JiangQ. C. Ju and F. C. Li, Low Mach number limit for the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365. doi: 10.1088/0951-7715/25/5/1351.

[18]

S. JiangQ. C. JuF. C. Li and Z. P. Xing, Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420. doi: 10.1016/j.aim.2014.03.022.

[19]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the nonisentropic ideal magnetohydrodynamic equations, SIAM J. Math. Anal., 48 (2016), 302-319. doi: 10.1137/15M102842X.

[20]

S. Jiang and Y. B. Ou, Incompressible limit of the non-isentropic Navier-Stokes equations with well-prepared initial data in three-dimensional bounded domains, J. Math. Pures Appl., 96 (2011), 1-28. doi: 10.1016/j.matpur.2011.01.004.

[21]

F. C. LiY. M. Mu and D. H. Wang, Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces, Kinet. Relat. Models, 10 (2017), 741-784. doi: 10.3934/krm.2017030.

[22]

Y. P. Li, Convergence of the compressible magnetohydrodynamic equations to incompressible magnetohydrodynamic equations, J. Differential Equations, 252 (2012), 2725-2738. doi: 10.1016/j.jde.2011.10.002.

[23]

Y. P. Li and W. A. Yong, The Zero Mach number limit of the three-dimensional compressible viscous magnetohydrodynamic equations, Chin. Ann. Math. Ser. B, 36 (2015), 1043-1054. doi: 10.1007/s11401-015-0918-4.

[24]

J. G. Liu and R. Pego, Stable discretization of magnetohydrodynamics in bounded domains, Commun. Math. Sci., 8 (2010), 234-251. doi: 10.4310/CMS.2010.v8.n1.a12.

[25]

G. Métivier and S. Schchet, The incompressible limit of the non-isentropic Euler equations, Arch. Ration. Mech. Anal., 158 (2001), 61-90. doi: 10.1007/PL00004241.

[26]

Y. B. Ou, Low Mach number limit of viscous polytropic fluid flows, J. Differential Equations, 251 (2011), 2037-2065. doi: 10.1016/j.jde.2011.07.009.

[27]

D. D. Ren and Y. B. Ou, Incompressible limit of all-time solutions to 3-D full Navier-Stokes equations for perfect gas with well-prepared initial condition, Z. Angew. Math. Phys., 67 (2016), Art. 103, 27 pp. doi: 10.1007/s00033-016-0698-z.

[28]

W. Rusin, On the inviscid limit for the solutions of two-dimensional incompressible Navier-Stokes equations with slip-type boundary conditions, Nonlinearity, 19 (2006), 1349-1363. doi: 10.1088/0951-7715/19/6/007.

[29]

A. Valli, Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 10 (1983), 607-647.

[30]

A. Valli and W. M. Zajaczkowski, Navier-stokes for compressible fluid: Global existence and qualitative properties of the solutions in the general case, Commun. Math. Phys., 103 (1986), 259-296. doi: 10.1007/BF01206939.

[31]

S. Wang and Z. L. Xu, Low Mach number limit of non-isentropic magnetohydrodynamic equations in a bounded domain, Nonlinear Anal., 105 (2014), 102-119. doi: 10.1016/j.na.2014.01.008.

[32]

Y. L. Xiao and Z. P. Xin, On the vanishing viscosity limit for the 3D Navier-Stokes equations with a slip boundary condition, Comm. Pure Appl. Math., 60 (2007), 1027-1055. doi: 10.1002/cpa.20187.

[1]

Jishan Fan, Fucai Li, Gen Nakamura. Low Mach number limit of the full compressible Hall-MHD system. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1731-1740. doi: 10.3934/cpaa.2017084

[2]

Gyungsoo Woo, Young-Sam Kwon. Incompressible limit for the full magnetohydrodynamics flows under Strong Stratification on unbounded domains. Communications on Pure & Applied Analysis, 2014, 13 (1) : 135-155. doi: 10.3934/cpaa.2014.13.135

[3]

Larissa V. Fardigola. Transformation operators in controllability problems for the wave equations with variable coefficients on a half-axis controlled by the Dirichlet boundary condition. Mathematical Control & Related Fields, 2015, 5 (1) : 31-53. doi: 10.3934/mcrf.2015.5.31

[4]

Linjie Xiong. Incompressible Limit of isentropic Navier-Stokes equations with Navier-slip boundary. Kinetic & Related Models, 2018, 11 (3) : 469-490. doi: 10.3934/krm.2018021

[5]

Tian Ma, Shouhong Wang. Structure of 2D incompressible flows with the Dirichlet boundary conditions. Discrete & Continuous Dynamical Systems - B, 2001, 1 (1) : 29-41. doi: 10.3934/dcdsb.2001.1.29

[6]

Quan Wang, Hong Luo, Tian Ma. Boundary layer separation of 2-D incompressible Dirichlet flows. Discrete & Continuous Dynamical Systems - B, 2015, 20 (2) : 675-682. doi: 10.3934/dcdsb.2015.20.675

[7]

Dorina Mitrea, Marius Mitrea, Sylvie Monniaux. The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1295-1333. doi: 10.3934/cpaa.2008.7.1295

[8]

Khadijah Sharaf. A perturbation result for a critical elliptic equation with zero Dirichlet boundary condition. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1691-1706. doi: 10.3934/dcds.2017070

[9]

Yueding Yuan, Zhiming Guo, Moxun Tang. A nonlocal diffusion population model with age structure and Dirichlet boundary condition. Communications on Pure & Applied Analysis, 2015, 14 (5) : 2095-2115. doi: 10.3934/cpaa.2015.14.2095

[10]

Fei Chen, Yongsheng Li, Huan Xu. Global solution to the 3D nonhomogeneous incompressible MHD equations with some large initial data. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 2945-2967. doi: 10.3934/dcds.2016.36.2945

[11]

Xiaoping Zhai, Yongsheng Li, Wei Yan. Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1865-1884. doi: 10.3934/cpaa.2015.14.1865

[12]

Jishan Fan, Fucai Li, Gen Nakamura. Convergence of the full compressible Navier-Stokes-Maxwell system to the incompressible magnetohydrodynamic equations in a bounded domain. Kinetic & Related Models, 2016, 9 (3) : 443-453. doi: 10.3934/krm.2016002

[13]

Jianwei Yang, Ruxu Lian, Shu Wang. Incompressible type euler as scaling limit of compressible Euler-Maxwell equations. Communications on Pure & Applied Analysis, 2013, 12 (1) : 503-518. doi: 10.3934/cpaa.2013.12.503

[14]

Jian Zhai, Zhihui Cai. $\Gamma$-convergence with Dirichlet boundary condition and Landau-Lifshitz functional for thin film. Discrete & Continuous Dynamical Systems - B, 2009, 11 (4) : 1071-1085. doi: 10.3934/dcdsb.2009.11.1071

[15]

Huajun Gong, Jinkai Li. Global existence of strong solutions to incompressible MHD. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1553-1561. doi: 10.3934/cpaa.2014.13.1553

[16]

Huajun Gong, Jinkai Li. Global existence of strong solutions to incompressible MHD. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1337-1345. doi: 10.3934/cpaa.2014.13.1337

[17]

M. Eller. On boundary regularity of solutions to Maxwell's equations with a homogeneous conservative boundary condition. Discrete & Continuous Dynamical Systems - S, 2009, 2 (3) : 473-481. doi: 10.3934/dcdss.2009.2.473

[18]

E. C.M. Crooks, E. N. Dancer, Danielle Hilhorst. Fast reaction limit and long time behavior for a competition-diffusion system with Dirichlet boundary conditions. Discrete & Continuous Dynamical Systems - B, 2007, 8 (1) : 39-44. doi: 10.3934/dcdsb.2007.8.39

[19]

Madalina Petcu, Roger Temam. The one dimensional shallow water equations with Dirichlet boundary conditions on the velocity. Discrete & Continuous Dynamical Systems - S, 2011, 4 (1) : 209-222. doi: 10.3934/dcdss.2011.4.209

[20]

Baoquan Yuan, Xiaokui Zhao. Blowup of smooth solutions to the full compressible MHD system with compact density. Kinetic & Related Models, 2014, 7 (1) : 195-203. doi: 10.3934/krm.2014.7.195

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (6)
  • HTML views (85)
  • Cited by (0)

Other articles
by authors

[Back to Top]